National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(1,026)
ISSN: 0862-7940
81    
A Zero-Inflated Geometric INAR(1) Process with Random Coefficient 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:1  Page:79-105  

Bakouch Hassan S;   Mohammadpour Mehrnaz;   Shirozhan Masumeh;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

82    
Stochastic Affine Evolution Equations with Multiplicative Fractional Noise 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:1  Page:7-35  

Maslowski Bohdan;   Šnupárková Jana;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

83    
Associate Professor Jan Brandts, Editor-in-Chief of Applications of Mathematics, is Fifty 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:1  Page:1-5  

Křížek;   ;   Michal,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

84    
Estimation of Vibration Frequencies of Linear Elastic Membranes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:1  Page:37-53  

Sabatini Luca;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

85    
On the convergence of the ensemble Kalman filter 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:533-541  

Mandel Jan;   Cobb Loren;   Beezley Jonathan D;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:41

文摘信息 获取全文 问图书馆员

86    
The classic differential evolution algorithm and its convergence properties 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:62  Issue:2  Page:197-208  

Knobloch R;   Mlynek J;   Srb R;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

87    
A free boundary problem for a predator-prey model with nonlinear prey-taxix 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:2  Page:125  

Yousefnezhad Mohsen;   Mohammadi Seyyed Abbas;   Bozorgnia Farid;  

文摘信息 问图书馆员

88    
Numerical analysis of a Stokes interface problem based on formulation using the characteristic function 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:5  Page:459-476  

Sugitani Yoshiki;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

89    
Existence of solutions and approximate controllability of impulsive fractional stochastic differential systems with infinite delay and Poisson jumps 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:60  Issue:4  Page:395-419  

Rajivganthi Chinnathambi;   Thiagu Krishnan;   Muthukumar Palanisamy;   Balasubramaniam Pagavathigounder;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:13

文摘信息 获取全文 问图书馆员

90    
On conditioning of Schur complements of H-TFETI clusters for 2D problems governed by Laplacian 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:699-718  

Vodstrčil Petr;   Bouchala Jiří;   Jarošová Marta;   Dostál Zdeněk;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

91    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Rozložník Miroslav;   Sysala Stanislav;  

问图书馆员

92    
Preconditioning of two-by-two block matrix systems with square matrix blocks, with applications 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:537-559  

Axelsson Owe;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

93    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535  

Rozloznik Miroslav;   Sysala Stanislav;  

文摘信息 问图书馆员

94    
Professor Ivo Marek (1933–2017) 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:719-721  

Blaheta Radim;   Tůma Miroslav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

95    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Miroslav Rozložník;   Stanislav Sysala;  

来源数据库:Science Database        

获取全文 问图书馆员

96    
EDITORIAL 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Rozloznik M;   Sysala S;  

被引频次:0

问图书馆员

97    
Goal-oriented error estimates including algebraic errors in discontinuous Galerkin discretizations of linear boundary value problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:579-605  

Dolejší Vít;   Roskovec Filip;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

98    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Rozložník Miroslav;   Sysala Stanislav;  

问图书馆员

99    
The second order projection method in time for the time-dependent natural convection problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:61  Issue:3  Page:299-315  

Qian Yanxia;   Zhang Tong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

100    
A NEW WEIGHTED GOMPERTZ DISTRIBUTION WITH APPLICATIONS TO RELIABILITY DATA 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:62  Issue:3  Page:269-296  

Bakouch HS;   Abd El-Bar AMT;  

来源数据库:[Web of Science, Science Citation Index Expanded, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

作者信息:×